# SDR 9810459910

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SURVEILLANCE INSPECTION, FOUND CRACK ON UPPER LEFT CORNER OF AFT PRESSURE BULKHEAD VENTRAL DOOR CUTOUT.  REPAIRED PER EA 99-160501 (P/N 5910130-9).
